The generalized Hodge conjecture for stably nondegenerate abelian varieties

Fumio Hazama

Compositio Mathematica (1994)

  • Volume: 93, Issue: 2, page 129-137
  • ISSN: 0010-437X

How to cite


Hazama, Fumio. "The generalized Hodge conjecture for stably nondegenerate abelian varieties." Compositio Mathematica 93.2 (1994): 129-137. <>.

author = {Hazama, Fumio},
journal = {Compositio Mathematica},
keywords = {generalized Hodge conjecture; stably nondegenerate abelian varieties; Young diagrams},
language = {eng},
number = {2},
pages = {129-137},
publisher = {Kluwer Academic Publishers},
title = {The generalized Hodge conjecture for stably nondegenerate abelian varieties},
url = {},
volume = {93},
year = {1994},

AU - Hazama, Fumio
TI - The generalized Hodge conjecture for stably nondegenerate abelian varieties
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 93
IS - 2
SP - 129
EP - 137
LA - eng
KW - generalized Hodge conjecture; stably nondegenerate abelian varieties; Young diagrams
UR -
ER -


  1. 1 N. Bourbaki, Groupes et Algèbres de Lie, chaps. VII-VIII, Hermann, Paris, 1975. Zbl0329.17002MR453824
  2. 2 P. Deligne, "Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques," Automorphic forms, Representations and L-functions, Proc. Sympos. Pure Math. vol. 33, part 2, Amer. Math. Soc., Providence, R.I. 1979, pp. 247-289. Zbl0437.14012MR546620
  3. 3 P. Deligne, "Hodge cycles on abelian varieties," Hodge Cycles, Motives, and Shimura Varieties, Lect. Notes in Math. 900, Springer-Verlag, Berlin- Heidelberg, 1982, pp. 9-100. Zbl0537.14006
  4. 4 M. Fischler, Young-tableau methods for Kronecker products of representations of the classical groups, J. Math. Phys.22 (1981), 637-648. Zbl0463.22017MR617303
  5. 5 A. Grothendieck, Hodge's general conjecture is false for trivial reasons, Topology8 (1969), 299-303. Zbl0177.49002MR252404
  6. 6 F. Hazama, Algebraic cycles on certain abelian varieties and powers of special surfaces, J. Fac. Sci. Univ. Tokyo31 (1985), 487-520. Zbl0591.14006MR776690
  7. 7 F. Hazama, Algebraic cycles on nonsimple abelian varieties, Duke Math. J.58 (1989), 31-37. Zbl0697.14028MR1016412
  8. 8 D. Mumford, Abelian varieties, Tata Inst. and Oxford Univ. Press, 1970. Zbl0223.14022MR282985
  9. 9 A.L. Onishchik, E.B. Vinberg, Lie groups and algebraic groups, Springer-Verlag, Berlin-Heidelberg, 1990. Zbl0722.22004MR1064110
  10. 10 J.-P. Serre, Résumè des cours de 1984-85, Collège de France. 
  11. 11 T. Shioda, "What is known about the Hodge conjecture?" Algebraic varieties and analytic varieties, Advanced Studies in Pure Mathematics 1, Kinokuniya, Tokyo, 1983, pp. 55-68. Zbl0527.14010MR715646
  12. 12 J.H.M. Steenbrink, "Some remarks about the Hodge conjecture," Hodge Theory, Lect. Notes in Math. 1246, Springer-Verlag, Berlin- Heidelberg, 1987, pp. 165-175. Zbl0629.14004MR894051
  13. 13 Y.G. Zarkhin, Weights of simple Lie algebras in the cohomology of algebraic varieties, Math. USSR, Izv., 24 (1985), 245-281. Zbl0579.14019MR740792
  14. 14 Y.G. Zarkhin, "Linear irreducible Lie algebras and Hodge structures," Algebraic geometry, Lect. Notes in Math. 1479, Springer-Verlag, Berlin-Heidelberg, 1991, pp. 281-297. Zbl0764.17006MR1181219

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.